NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES

Blanchard P, GARBACZEWSKI P (1994)
PHYSICAL REVIEW E 49(5): 3815-3824.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Blanchard, PhilippeUniBi; GARBACZEWSKI, P
Abstract / Bemerkung
The Schrodinger problem of deducing the microscopic dynamics from the input-output statistics data is known to admit a solution in terms of Markov diffusion processes. The uniqueness of the solution is found to be linked to the natural boundaries respected by the underlying random motion. By choosing a reference Smoluchowski diffusion process, we automatically fix the Feynman-Kac potential and the field of local accelerations it induces. We generate the family of affiliated diffusion processes with the same local dynamics but different inaccessible boundaries on finite, semi-infinite, and infinite domains. For each diffusion process a unique Feynman-Kac kernel is obtained by the constrained (Dirichlet boundary data) Wiener path integration. As a by-product of the discussion, we give an overview of the problem of inaccessible boundaries for the diffusion and bring together (sometimes viewed from unexpected angles) results which are little known and dispersed in publications from scarcely communicating areas of mathematics and physics.
Erscheinungsjahr
1994
Zeitschriftentitel
PHYSICAL REVIEW E
Band
49
Ausgabe
5
Seite(n)
3815-3824
ISSN
1063-651X
eISSN
1095-3787
Page URI
https://pub.uni-bielefeld.de/record/1643775

Zitieren

Blanchard P, GARBACZEWSKI P. NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES. PHYSICAL REVIEW E. 1994;49(5):3815-3824.
Blanchard, P., & GARBACZEWSKI, P. (1994). NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES. PHYSICAL REVIEW E, 49(5), 3815-3824. https://doi.org/10.1103/PhysRevE.49.3815
Blanchard, P., and GARBACZEWSKI, P. (1994). NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES. PHYSICAL REVIEW E 49, 3815-3824.
Blanchard, P., & GARBACZEWSKI, P., 1994. NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES. PHYSICAL REVIEW E, 49(5), p 3815-3824.
P. Blanchard and P. GARBACZEWSKI, “NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES”, PHYSICAL REVIEW E, vol. 49, 1994, pp. 3815-3824.
Blanchard, P., GARBACZEWSKI, P.: NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES. PHYSICAL REVIEW E. 49, 3815-3824 (1994).
Blanchard, Philippe, and GARBACZEWSKI, P. “NATURAL BOUNDARIES FOR THE SMOLUCHOWSKI EQUATION AND AFFILIATED DIFFUSION-PROCESSES”. PHYSICAL REVIEW E 49.5 (1994): 3815-3824.

5 Zitationen in Europe PMC

Daten bereitgestellt von Europe PubMed Central.

Killing (absorption) versus survival in random motion.
Garbaczewski P., Phys Rev E 96(3-1), 2017
PMID: 29347003
Stochastic deformation of a thermodynamic symplectic structure.
Kazinski PO., Phys Rev E Stat Nonlin Soft Matter Phys 79(1 pt 1), 2009
PMID: 19256999
Fluctuations as stochastic deformation.
Kazinski PO., Phys Rev E Stat Nonlin Soft Matter Phys 77(4 pt 1), 2008
PMID: 18517590
Burgers Velocity Fields and Dynamical Transport Processes.
Garbaczewski P, Kondrat G., Phys Rev Lett 77(13), 1996
PMID: 10062001
Schrödinger problem, Lévy processes, and noise in relativistic quantum mechanics.
Garbaczewski P, Klauder JR, Olkiewicz R., Phys Rev E Stat Phys Plasmas Fluids Relat Interdiscip Topics 51(5), 1995
PMID: 9963122

60 References

Daten bereitgestellt von Europe PubMed Central.


AUTHOR UNKNOWN, 1976

AUTHOR UNKNOWN, 1988

AUTHOR UNKNOWN, 1967

AUTHOR UNKNOWN, ann inst henri poincare 2(), 1932

AUTHOR UNKNOWN, j math phys 27(), 1986

AUTHOR UNKNOWN, select transl math stat prob 10(), 1971

AUTHOR UNKNOWN, 1975

AUTHOR UNKNOWN, 1981

AUTHOR UNKNOWN, 1979

AUTHOR UNKNOWN, 1979

AUTHOR UNKNOWN, 1985

AUTHOR UNKNOWN, 1981

AUTHOR UNKNOWN, 1971

AUTHOR UNKNOWN, ann inst henri poincare b 21(), 1985

AUTHOR UNKNOWN, 1977

AUTHOR UNKNOWN, 1990

AUTHOR UNKNOWN, 1981

AUTHOR UNKNOWN, 1980

AUTHOR UNKNOWN, 1978

AUTHOR UNKNOWN, 1975

AUTHOR UNKNOWN, ann phys (n y ) 88(), 1974

AUTHOR UNKNOWN, 1991

AUTHOR UNKNOWN, ann inst henri poincare 49(), 1989

AUTHOR UNKNOWN, 1984

AUTHOR UNKNOWN, 1984

AUTHOR UNKNOWN, 1989

AUTHOR UNKNOWN, 1960
Euclidean quantum mechanics.
Zambrini JC., Phys Rev A Gen Phys 35(9), 1987
PMID: 9898587
Quantum dynamics from the Brownian recoil principle.
Garbaczewski P, Vigier JP., Phys. Rev., A 46(8), 1992
PMID: 9908677
Diffusion tensor for atomic migration in crystals
Larsen, Physical Review B 18(5), 1978
Stochastic mechanics according to E. Schrodinger.
Zambrini JC., Phys Rev A Gen Phys 33(3), 1986
PMID: 9896792
Stochastic Problems in Physics and Astronomy
Chandrasekhar, Reviews of Modern Physics 15(1), 1943
On the statistical origins of the de Broglie-Bohm quantum potential: Brownian motion in a field of force as Bernstein diffusion
Garbaczewski, Physics Letters A 178(1-2), 1993
Physical significance of the Nelson-Newton laws
Garbaczewski, Physics Letters A 172(4), 1993
Derivation of the quantum potential from realistic Brownian particle motions
Garbaczewski, Physics Letters A 162(2), 1992
Structural aspects of stochastic mechanics and stochastic field theory,
Guerra, Physics Reports 77(3), 1981
Feynman path integrals: Some exact results and applications
Khandekar, Physics Reports 137(2-3), 1986
Exact propagator for a time−dependent harmonic oscillator with and without a singular perturbation
Khandekar, Journal of Mathematical Physics 16(2), 1975
Boundary conditions and singular potentials in diffusion theory
Narnhofer, Journal of Mathematical Physics 17(7), 1976
Energy forms, Hamiltonians, and distorted Brownian paths
Albeverio, Journal of Mathematical Physics 18(5), 1977
The role of the Onsager–Machlup Lagrangian in the theory of stationary diffusion process
Yasue, Journal of Mathematical Physics 20(9), 1979
A remark on the connection between stochastic mechanics and the heat equation
Albeverio, Journal of Mathematical Physics 15(10), 1974
Classical boundary conditions as a technical tool in modern mathematical physics*1
SIMON, Advances in Mathematics 30(3), 1978
Transformations of diffusion and Schrödinger processes
Nagasawa, Probability Theory and Related Fields 82(1), 1989
Reciprocal processes
Jamison, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 30(1), 1974
A diffusion process in a singular mean-drift-field
Nagasawa, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 68(3), 1985
Dirichlet forms and diffusion processes on rigged Hilbert spaces
Albeverio, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 40(1), 1977
Uncertainty principle for generalized diffusions
Verriest, International Journal of Theoretical Physics 32(2), 1993
Malliavin calculus and Euclidean quantum mechanics. I. Functional calculus
CRUZEIRO, Journal of Functional Analysis 96(1), 1991
Diffusions with singular drift related to wave functions
Aebi, Probability Theory and Related Fields 96(1), 1993
Diffusion processes with singular drift fields
Blanchard, Communications in Mathematical Physics 109(3), 1987
Capacity and quantum mechanical tunneling
Albeverio, Communications in Mathematical Physics 81(4), 1981
Conservative diffusions
Carlen, Communications in Mathematical Physics 94(3), 1984
On Transforming a Certain Class of Stochastic Processes by Absolutely Continuous Substitution of Measures
Girsanov, Theory of Probability and Its Applications 5(3), 1960
Martin Boundaries for Invariant Markov Processes on a Solvable Group
Molchanov, Theory of Probability and Its Applications 12(2), 1967
On the independence of the thermodynamic limit on the boundary conditions in quantum statistical mechanics
Angelescu, Communications in Mathematical Physics 29(1), 1973
ON THE ABSOLUTE CONTINUITY OF MEASURES CORRESPONDING TO PROCESSES OF DIFFUSION TYPE RELATIVE TO A WIENER MEASURE
Lipcer, Mathematics of the USSR-Izvestiya 6(4), 1972
Transformations of Wiener Integrals Under a General Class of Linear Transformations
Cameron, Transactions of the American Mathematical Society 58(2), 1945
Diffusion Processes in One Dimension
Feller, Transactions of the American Mathematical Society 77(1), 1954
The Parabolic Differential Equations and the Associated Semi-Groups of Transformations
Feller, Annals of Mathematics 55(3), 1952

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 9961668
PubMed | Europe PMC

Inspire: 466787

Suchen in

Google Scholar